# SDR BAQA084691

- Difficulty date: February 24, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,070 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Inoperative
- Location: Pitch Link
- Part time: 272 hours
- Component: Pitch Link
- Component part number: 11731822
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH LINK HAS BEARINGS WORN.  EXCESSIVE PLAY.  REPLACED WITH SERVICEABLE UNIT.
